2 doctors weighed in:
I worry a lot and need to finally sleep, is it okay to mix Benadryl and tylenol (acetaminophen)?
2 doctors weighed in

1 doctor agrees
In brief: Ok short term
Benadryl is an antihistamine that makes some people sleepy.
However, other people may become hyper alert on benadryl. Taking tylenol (acetaminophen) at the same time will not cause harm if taking recommended dosage on package. See your md to discuss how to better handle your "worries" if they are daily and causing you to lose sleep every night.

In brief: Ok short term
Benadryl is an antihistamine that makes some people sleepy.
However, other people may become hyper alert on benadryl. Taking tylenol (acetaminophen) at the same time will not cause harm if taking recommended dosage on package. See your md to discuss how to better handle your "worries" if they are daily and causing you to lose sleep every night.
Dr. Tammi Schlichtemeier
Dr. Tammi Schlichtemeier
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
835K people helped
Continue
108,000 doctors available
Read more answers from doctors